# SDR A6WA201310294037

- Difficulty date: October 22, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 28,237 hours, 26,732 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  APU SOV OPEN MESSAGE DISPLAYED.  COMPLIES WITH  QRH AND RETURNED TO DEPARTURE.  PERFORMED OPS CHECK OF APU, NO APU SOV MESSAGE PRESENT.  OPS CHECKED GOOD IAW AMM 49-10-01.
